MAUDE Adverse Event Report: TACTILE SYSTEMS TECHNOLOGY INC.DBA TACTILE MEDICAL ENTRE SYSTEM; SLEEVE, LIMB, COMPRESSIBLE

TACTILE SYSTEMS TECHNOLOGY INC.DBA TACTILE MEDICAL ENTRE SYSTEM; SLEEVE, LIMB, COMPRESSIBLE
Model Number PD08-U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Return product evaluation performed on 2/1/2019 and product met specification.
 
Event or Problem Description
Entre controller pd08-u and short full leg garment l-fl-sh-a were ordered on 11/12/2018, shipped on 11/15/18 and delivered on 11/15/2018.Patient delayed using the entre system, controller and garment, until her family was in town to assist her, she then used it a total of three times during the week of (b)(6) 2019.She stated the device was initially set on low pressure and then felt there wasn't enough pressure so she changed the pressure to medium, she stated they never used it on high.After the third use the patient noticed pain and significant increase in swelling in both legs.Prior to using the entre system the patient stated their left leg had swelling for a long time, but right leg was ok.She now state the right and left leg are both significantly swollen and painful.She has not used the entre system since the onset of these symptoms.Patient called the doctor's office the week of (b)(6) 2019 to report symptoms and was seen by the prescriber on (b)(6) 2019.Imaging revealed dvts bilaterally in mid to distal region of superficial femoral veins, above the knees.Pt began anticoagulation therapy after (b)(6) 2019.Patient has been advised to avoid the pneumatic compression therapy.

Brand Name
ENTRE SYSTEM
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
TACTILE SYSTEMS TECHNOLOGY INC.DBA TACTILE MEDICAL
151 5th ave nw
new brighton MN 55112
MDR Report Key9035483
Report Number3004183730-2019-00001
Device Sequence Number14007907
Product Code JOW
UDI-Device Identifier00816305020007
UDI-Public00816305020007
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPD08-U
Device Lot Number18282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight54